MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 - serial number - (b)(6).(b)(6).- mfg date: 7-aug-2023, exp date: 6-aug-2025.(b)(6).- mfg date: 12-sep-2023, exp date: 11-sep-2025.
 
Event or Problem Description
During the implant procedure for an evoke spinal cord stimulation (scs) system, an epidural puncture occurred while implanting the leads.An epidural blood patch procedure was performed.The patient reported experiencing pain in their right leg post procedure.It had been reported that the patient has been recovering well.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
MDR Report Key19946405
Report Number3016111136-2024-00199
Device Sequence Number7244938
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
Report Date (Section F) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/11/2024
Event Location Hospital
Date Report to Manufacturer07/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale